MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 30ML LL TIP CONV PAK

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 30ML LL TIP CONV PAK
Catalog Number 305618
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported that bd syringe 30ml ll tip conv pak leaked it was reported by customer that the multiple syringes are leaking.Verbatim: we have received the below product problem report.Stevens ref# (b)(4) has been assigned to this issue.Upon completion, please provide a quality investigation letter detailing your findings.Please advise on next steps for quality investigation and customer resolution: product problem report product information product code: 305618 product description: syringe hypo 30cc l/l conv.Pk bulk ster ca/120 p36 lot/serial #: (b)(6) expiry date: 2027-05-31 / 2028-08-31 problem information multiple syringes are leaking.Occurrences: (b)(6).Sample information incident samples: 0 representative samples: 0 no adverse event reported.
 
Event or Problem Description
Customer response on (b)(6) 2024 (b)(6), thank you for our internal complaint (b)(4).Please note the highlighted instructions attached within the original product complaint email awareness to (b)(6).The instructions are clear as to who the site contact is for additional questions.Please note: scmss (internal) complaint (b)(4).Product name: syringe,30 ml leur lock product code & lot # (if available): 333-305618 lot # 2157065n& 324407 site: (b)(6) hospital materials management contact at the site: (b)(4) vendor/industry partner: respond to everyone included in this email-all communication until resolution of investigation.Include scmss (internal) complaint number for reference in all communication contact site mat man (cc¿d here) directly for any questions concerning complaint details and/or returning of samples for investigation.If questions are clinical in nature- mat man to contact confidential-identified plaintiff for requested answers and forward to vendor.Please always include all copied in future emails concerning our internal complaint (b)(4).I realize stevens have their own id numbers, however our instructions request our internal complaint umber always be included in the subject line for easy id.This then decreases the amount of emails generated back and forth and also allows for faster answers to any additional questions.Please also continue to copy myself and all involved with all future communications until resolution to complaint (b)(4) has been resolved.Have a pleasant day.Kindest regards, (b)(6).
 
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 305618 and lot number 2157065 &3244407.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 12 trays with 10 syringes per tray submitted for evaluation.The reported issue of leakage other was not confirmed upon inspection and testing of the samples.Analysis of the sample showed that no leakage was found.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD SYRINGE 30ML LL TIP CONV PAK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19300646
Report Number9610847-2024-00121
Device Sequence Number17606049
Product Code FMF
UDI-Device Identifier30382903056188
UDI-Public(01)30382903056188
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305618
Device Lot Number3244407
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer05/28/2024
11/06/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date05/30/2024
11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown